# SDR SWAA2025022489278

- Difficulty date: January 24, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 56,735 hours, 30,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BS 294.5 TO BS 303.9 AND S-16L AT PASSENGER CABIN 2025-80693<[01] REPLACED WEB LOCATED BS 294.5 TO BS 303.9 AND S-16L AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A3120 SHEET 39 REV A AND DWG 141A8180 SHEET 27 REV C.SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB LOCATED BS 294.5 TO BS 303.9 AND S-16L AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A3120 SHEET 39 REV A AND DWG 141A8180 SHEET 27 REV C.SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED AS RII.
